# SDR 4299749CK

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23009
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: HC5001
- Condition: Intermittent
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, HYDRAULIC PRESSURE WAS NOTED TO FLUCTUATE THEN REMAIN ON ZERO.  AN ALTERNATE AIRPORT WITH A LONGER RUNWAY WAS CHOSEN.  WHILE APPROACHING AIRPORT, HYDRAULIC PRESSURE RETURNED TO NORMAL AND AN UNEVENTFUL LANDING WAS MADE.  HYDRAULIC PRESSURE REGULATOR WAS REPLACED AND SYSTEM TESTED NORMAL.  RECOMMEND REPLACING HYDRAULIC REGULATORS WHEN ERRATIC OPERATION IS ENCOUNTERED.
